# SDR CALA2020033000746

- Difficulty date: March 29, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 69,613 hours, 24,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24014
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 LBL 32.40 IS CRACKED. SPT 5429195 REMOVED AND REPLACED SHEAR FITTING AND TUBE BRACKET IAW EC/RA 57 14-01124 REV ORIGINAL AND APPLIED VAPOR BARRIER IAW B737-700 AMM 28-11-00 SSFR REPORT ENTERED BY UAL INSP 3/29/2020 RII
